Its hard to say because every one is different,but most of the time when your body adjust to the meds the side effects will go away,if it is bothersome talk to your doc and maybe seeing if you can take it at night,theres alot of people including me who take meds like that at night because it does make you so tired,hope this helps
I don't know but I take mine at 5 p.m. so that I am able to get to sleep at a normal time which is usually about 9 p.m. About an hour after taking all my meds, I get to where i can't stand for more than 10 minutes without feeling like I'm going to fall down but not from drowsiness but from lack of energy. And my Seroquel has been increased so that I can sleep more and not wake up during the night 3-4 times which leaves me irritable and mean the next day.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 13 May 2010 • 3 answers
I am currently takeing 200 mg of seroquel xr at bed time, it seems to not make me tired at all, but?
Posted 23 Jun 2010 • 3 answers
Posted 10 Dec 2014 • 3 answers
Posted 16 May 2017 • 1 answer